| Model Number |
M00505530 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an overstitch suture cinch was used during an esg procedure performed on (b)(6) 2026.During the procedure, the cinch failed to deploy.The procedure was completed with another device of the same model.There was no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6
device code a150101 is being used to capture the reportable event of cinch failure to deploy.